Continuity properties on p for p-Laplacian parabolic problems

Nenhuma Miniatura disponível

Data

2010-02-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Pergamon-Elsevier B.V. Ltd

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

In this work we obtain some continuity properties on the parameter p at p = 2 for the Takeuchi-Yamada problem which is a degenerate p-Laplacian version of the Chafee-Infante problem. We prove the continuity of the flows and the equilibrium sets, and the upper semicontinuity of the global attractors. (C) 2009 Elsevier Ltd. All rights reserved.

Descrição

Idioma

Inglês

Como citar

Nonlinear Analysis-theory Methods & Applications. Oxford: Pergamon-Elsevier B.V. Ltd, v. 72, n. 3-4, p. 1580-1588, 2010.

Itens relacionados

Financiadores

Coleções